Author Topic: Need some advice or insight into withdrawal and tapering  (Read 452 times)

[Buddie]

Re: Need some advice or insight into withdrawal and tapering
« Reply #10 on: June 03, 2022, 08:58:39 pm »
I am really having trouble here. My guts are just making noises all the time, got the poops, head feels like its being blown up like balloon, I can't think straight, heart races on and off, burning skin on and off, tired all the time.
I think there is too much going on all at once. I am still working at my job until June 22nd and before that time I have a moving company coming, cancelling all my stuff here, moving to new Province, getting everything organized there, staring a new job that is a lot less pay. So from June 22nd to July 4th I have all these stressors and the stress of losing a job.

I just cannot think straight and I can't get away from all the stressors. I try to meditate and stretch and walk, but its not helping at all at this point.

I really need this to go away right now.

Maybe I am just ranting, but I am in a real bad spot right now and The disfunction of all of these symptoms are really throwing me for a loop.
I don't want to updates, but I am not stable and I think I need to go up to my previous dose of .25mg. I really think I went too quick because I didn't read up on these tapering methods. I just went from .5mg then down to .25mg and only gave it a few weeks, then went down to .125mg and that been like a week and half.
I went too quick without being informed.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need some advice or insight into withdrawal and tapering
« Reply #11 on: June 03, 2022, 09:14:48 pm »
Going from 0.25 to 0.125 is a 50% cut. I know I wouldn't be able to tolerate it. If you're struggling to function then you can go back up. I had to updose twice after a 75% and a 50% cut to stabilize.  There's nothing wrong with it. You need to do what you need to do function.  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need some advice or insight into withdrawal and tapering
« Reply #12 on: June 04, 2022, 11:05:01 pm »
I went back up to .25mg because the feeling and symptoms were unbearable at this point.
I have made a spreadsheet to calculate 5% Taper every month. I am not sure if its the best taper. Its going to take 2 years to get down to 0.06mg, but hoping that this will reduce the symptoms.
I am going to talk to my Doctor and see if I can get him on board with this.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need some advice or insight into withdrawal and tapering
« Reply #13 on: June 05, 2022, 01:47:58 am »
I'm glad you updosed. Hopefully you're feeling an improvement soon. I would hold this dose for a while until you feel stable.

You could attempt 5% every two weeks if you want? I know it seems like a never-ending process but we all get there eventually. It's more important to be functional than suffer day after day and rush the process. Please keep us updated regarding your doctor.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need some advice or insight into withdrawal and tapering
« Reply #14 on: June 05, 2022, 06:53:41 pm »
So went to see my Doctor today to get more pills and to get him to understand the situation. Its a new doctor and has never prescribed me pills before, so he was hesitant about giving me the prescription. Also he said he want to put me on a 6 to 12 week taper plan.... I was none too happy about that. I explained to him what I was going through and that I am stabilizing and going to start tapering down again after I get used to my new job. He did not listen and was going to start me on the this fast taper.
Good thing I am moving Provinces and getting a new Doctor.
Here is a bit of Rant. If you are ever thinking of Moving to Saskatchewan Canada.... Don't... The people are nice and the economy is ok...But the healthcare system in the province is by far the worst I have ever had to deal with.

So long story short. Doctor want me to fast taper and I am not wanting  to be a part of that.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need some advice or insight into withdrawal and tapering
« Reply #15 on: June 05, 2022, 06:57:37 pm »
How incredibly frustrating for you, I hope your new doctor will listen to and hear you.  :tickedoff:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need some advice or insight into withdrawal and tapering
« Reply #16 on: June 05, 2022, 07:29:45 pm »
Gosh I'm sorry you're doctor isn't supportive. Let's hope the new one understands your needs.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.